Paralink Paralink Paracetamol 120mg/5ml Solution 100ml

€4.99

Code 902422


Add to Basket
Product Info

Paralink Paracetamol 2m+ is a painkiller for babies, toddlers and children aged from 2 months to 6 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow and the dosing syringe means it can be administered with ease.

You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity Of Two Bottles Per Order.

Do not take with any other paracetamol products.

THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND

How To Use

Babies 2 – 3 months, 2.5ml. Maximum of 2 doses in 24 hours.

Babies 3 – 6 months, give 2.5ml.

Babies and toddlers 6 months – 2 years, give 5 ml.

Toddlers 2 –  4 years, give 7.5ml.

Children 4 – 6 years, give 10ml.

Babies and children over 3 months should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose.

Active Ingredients

Each 5ml of Parlink paracetamol Oral Solution contains 120mg of paracetamol. 

Delivery Info

Deliveries in Republic Of Ireland and Northern Ireland

Next day delivery is not guaranteed at this time, although we are working extremely hard to process all orders as fast as possible. Most orders placed before 2pm on a weekday will be delivered next working day.

Deliveries To England, Scotland and Wales

Deliveries to these UK addresses are continuing as normal via Royal Mail Tracked 48 service.

International Deliveries Outside of Ireland and UK and Canada

Postal networks around the world have been severely impacted by the Covid-19 crises. As a result, most countries are no longer accepting incoming international mail. As a result, we unfortunately have to withdraw the option to select these countries as a delivery address.

For more information read our Delivery information page.

Store Reviews: Our Customers Love Us

Click to view complete product details

Paralink Paracetamol 120mg/5ml Solution contains Paracetamol, which is a painkiller suitable for babies, toddlers and children aged from 2 months to 6 years This medication helps in relieving pain from such ailments as a toothache, sore throats, earaches colds and flu and general aches and pains. This medicine also reduces high temperatures and fevers. 

Who can use?

This medicine can be used for babies and toddlers and children 2 months to 6 years.

How to use?

Babies 2 – 3 months, 2.5ml. Maximum of 2 doses in 24 hours.

Babies 3 – 6 months, give 2.5ml.

Babies and toddlers 6 months – 2 years, give 5 ml.

Toddlers 2 –  4 years, give 7.5ml.

Children 4 – 6 years, give 10ml.

Babies and children over 3 months should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose.

If you are pregnant or breastfeeding.

If you are pregnant or trying to become pregnant, please consult your doctor before purchasing or taking this medication.

Common side effects.

There are no common side effects associated with this medication. If you experience any side effects, please consult your doctor right away.  

KEEP ALL MEDICINES OUT OF THE REACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty